# SDR UIEA2011030900153

- Difficulty date: March 9, 2011
- Submitted: March 15, 2011
- Operation: Air carrier
- Aircraft: N499MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29260
- Aircraft time: 46,114 hours, 7,985 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Dented
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT - FWD BULK CARGO DOOR OUTER SKIN HAD DENT AT STA 1994 L-1", W-0.6", D-0.031".  (IN PROCESS).
